# SDR MALA070169

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 20,739 hours, 22,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN CARGO DOOR SKIN AT STA 675.1, 3 1/2" ABOVE THE DOOR SEAL AT BOTTOM EDGE OF DOOR.  GENERIC REPAIR PER IAW EO NR S52028 AT STA 675.1.
